# SDR SWAA2022030368932

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 344-360; RBL 32; WL 208. / [01] UPDATED TABLE;[02] REMOVED DAMAGED INTERCOSTAL STA 344-360; RBL 32; WL 208 PER SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW INTERCOSTAL STA 344-360; RBL 32; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG#141A5400. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTION 1 AND 2;[05] VERIFIED CORRECTIVE ACTION 3;[06] INSTALLED NEW INTERCOSTAL STA 344-360; RBL 32; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-03-0G-0; DWG#141A5400.;[07] VERIFIED CORRECTIVE ACTION #6;[08] VERIFIED TASK COMPLETE
